MathSciNet Relay Station
MathSciNet bibliographic data
MR768105 35J65
Ni, Wei-Ming; Nussbaum, Roger D. Uniqueness and nonuniqueness for positive radial solutions of $\Delta u+f(u,r)=0$. Comm. Pure Appl. Math. 38 (1985), no. 1, 67–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement